LDN and depression?

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

LDN and depression?

Postby satsumas » Sat Oct 01, 2011 7:06 pm

Hi,
I know this board is about MS, but I was wondering if any of you who have had experience with LDN could report on whether it had an effect on any mood symptoms you might have been experiencing, either as a result of your illness/treatment or due to longstanding depression / bipolar / mental illness.
Thanks!
satsumas
Newbie
 
Posts: 1
Joined: Sat Oct 01, 2011 7:03 pm

Advertisement

Re: LDN and depression?

Postby flora68 » Sat Oct 08, 2011 2:17 pm

LDN makes your body produce more endorphins; endorphins ought to make anyone feel happier. LDN certainly helped me tremendously.
User avatar
flora68
Family Elder
 
Posts: 135
Joined: Mon Jul 05, 2004 3:00 pm

Re: LDN and depression?

Postby aungirlnc » Fri Nov 18, 2011 8:32 pm

I have been using 4.5 mg of LDN for about 3 weeks and am seeing an improvement in my mood.
aungirlnc
Newbie
 
Posts: 1
Joined: Fri Nov 18, 2011 8:30 pm

Re: LDN and depression?

Postby CuriousRobot » Fri Dec 09, 2011 9:42 am

I only took LDN for four days. Each night I had sleeplessness and typically awoke with terrible feelings of dread and thoughts of self-harm. Needless to say, I dropped it immediately. Sounds like a miracle drug, but everyone is different and it didn't do much for me.
User avatar
CuriousRobot
Family Elder
 
Posts: 173
Joined: Tue Nov 02, 2010 4:00 pm

Re: LDN and depression?

Postby THEGREEKFROMTHED » Mon Dec 19, 2011 10:54 am

HOW ABOUT MS AND DEPRESSION? MUCH MORE RElative!!
User avatar
THEGREEKFROMTHED
Family Elder
 
Posts: 162
Joined: Sat Mar 27, 2010 4:00 pm

Re: LDN and depression?

Postby aliki » Wed Jan 30, 2013 3:42 am

I started the LDN 1 week before . I take 1mg every evening at 10.00 .
Because of my Ms situation I have depression from the summer until now . What I noticed is that after I take the pill of ldn , one hour later my depression is more . When I wake up in the morning I feel better. I asked Dr Lawrens if this happens to me due to LDN and he told me that it is not .
I continew with ldn and I am waiting to see some resaults..
aliki
Getting to Know You...
 
Posts: 22
Joined: Tue Nov 01, 2011 2:40 am
Location: Greece

Re: LDN and depression?

Postby Danabnyc » Mon May 27, 2013 10:17 am

I have had MS for 20 years (never taken MS drugs) but now have nightly leg spasms.
I have had leg spasms that have kept me awake for months -- so now I am trying LDN.
I am on my 4th ngt of LDN.
The 1st two ngts I have felt dizzy, disoriented and nauseous.
My leg spasms didn't subside. So even harder to sleep with spasms and drugged feeling.
And in the mornings I still felt dizzy.
The 3rd ngt I hardly had any spasms. GREAT NGT.
But I still felt dizzy and 'drugged' in the morning.
Last ngt (my 4th ngt) I had spasms ALL ngt long and felt like I had been given a large dose of caffeine. (I am on the anti-inflammatory diet so I don't have caffeine).
I am not sure if LDN is right for me yet... but will continue to take it in HOPES for something to minimize this HORRIBLE nightly leg spasms.
Danabnyc
Newbie
 
Posts: 3
Joined: Mon May 27, 2013 9:43 am

Re: LDN and depression?

Postby Kronk » Fri Dec 06, 2013 3:12 pm

Might be worth looking at Baclofen for your spasms. Its a common drug and I am aware of many MSers on it.

Also in regards to LDN and sleep you dont need to take it around bedtime. Many researchers are actually recommending it be taken in the morning for people with chronic fatigue or poor sleep quality.
Kronk
Family Elder
 
Posts: 241
Joined: Thu Dec 05, 2013 10:18 pm


Return to Low Dose Naltrexone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service